Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

No periods since coming off depo shot, have sore breasts, belly cramps, sickness. Pregnant?

hi i came of depo injection in july 2012 after being on it for just over a year, ive not had a period since coming of it but have got really sore breast , belly cramps , sickness, but i am scared as ive heard it can take 18 months as i was not told this long and read peoples storys that bad things have happened to the baby not forming properly, all because they have fallen pregant within the 18 month period of coming of depo is this true and could i be pregnant
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am and welcome.

Some individuals do experience such side effects, but there are many factors involved in such cases, not just the previou depo shot. So please stop worryin and keep in touch with your doctor.

Hope this helps.

Best wishes.
Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor